# SDR UPS04842121

- Difficulty date: April 4, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  LEFT WING FLAP HINGE 219 CANOE FITTING HAS PITTING CORROSION.  MILLED OUT CORROSION, FABRICATED AND INSTALLED REPAIR FILLERS IAW SB 27-164.
